# SDR SIMA20170604003

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 35,549 hours, 25,975 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: DEC020915
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID INBD CAUTION MESSAGE.  REMOVED AND REPLACED WHEEL SPEED TRANSDUCER IAW AMM 32-44-01. OPS CHECKED GOOD
